# SDR CA960924003

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Line
- Part number: 82970010415
- Condition: Cracked
- Location: Anti Skid
- Stage of operation: AP
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) ON LET DOWN #2 HYDRAULIC SYSTEM LOST FLUID. ON LANDING ROLL AT 60 KTS BRAKE PEDALS WENT TO THE FLOOR DUE TO FLUID LOSS. BOTH QUANTITY GAUGES SHOWED EMPTY. LINE FROM ANTI-SKID VALVE TO QLV ON #1 SYSTEM FOUND CRACKED. #2 SYSTEM GROUND SPOILER BLANKING CAP FITTING FOUND LOOSE AND O-RING DAMAGED.
